MAUDE Adverse Event Report: Centinel Spine, LLC Prodisc C Vivo US Implant, Extra Large, 5mm; PROSTHESIS, INTERVERTEBRAL DISC

Centinel Spine, LLC Prodisc C Vivo US Implant, Extra Large, 5mm; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVXL5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a 2-level prodisc c vivo device below a fusion at c5-7 on (b)(6) 2026.There was no report of patient pain or other symptoms.However, imaging showed that the implant at c5-6 had migrated anteriorly.The implant was removed from c5-6 on (b)(6) 2026 and replaced with a prodisc c nova device.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.A patient was implanted with a 2-level prodisc c vivo device below a fusion at c5-7 on (b)(6) 2026.There was no report of patient pain or other symptoms.However, imaging showed that the implant at c5-6 had migrated anteriorly.The implant was removed from c5-6 on (b)(6) 2026 and replaced with a prodisc c nova device.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The implant was not returned following the surgery; however, imaging was provided that showed that the implant had migrated anteriorly.There were no anomalies identified during the complaint investigation.The removal was completed due to implant migration.The submission is 1 of 1 device involved in this event.

Brand Name
Prodisc C Vivo US Implant, Extra Large, 5mm
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
Centinel Spine, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
Fruh Exton
240 sierra drive
suite 100 PA 19340
Manufacturer Contact
jasmine carrillo
900 airport road
suite 3b
west chester, PA 19380
MDR Report Key50783245
Report Number3007494564-2026-00088
Device Sequence Number9442831
Product Code MJO
UDI-Device Identifier00843193113795
UDI-Public(01)00843193113795(17)300930(10)2025-1134
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVXL5
Device Catalogue NumberN/A
Device Lot Number2025-1134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale